# SDR SWIA20250616527

- Difficulty date: May 27, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N168SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000617
- Aircraft time: 21,320 hours, 12,887 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB RIB 12 HAS SUSPECTED CRACK ON UPPER SIDE AT 4TH FROM FWD FASTENER BETWEEN FRONT SPAR AND STRINGER2.  (C-CHECK RO 06/14/2025)REMOVED AND REPLACED LH HORIZONTAL STAB RIB 12 REF SRM 51-40-08 AND ETD2025-170-922014 REV. A. SEE CONTINUATION CARD FOR WORK ACCOMPLISHED. NO CHANGE TO WEIGHT AND BALANCE.  ON TASK CARD 27-31-05-001-SKY-U, THE FOLLOWING TOOL WAS ENTERED: TW SN- 652 EXPIRATION- 05/06/25.ON TASK CARD 27-31-05-001-SKY-U, THE FOLLOWING TOOL WAS ENTERED: TW SN- 10495 EXPIRATION- 12/03/25.ON TASK CARD 27-31-05-001-SKY-U, THE FOLLOWING TOOL WAS ENTERED: TW SN- 50003 EXPIRATION- 05/06/25.
